# SDR AALA202006269002

- Difficulty date: June 10, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB BETWEEN FR 20 AND FR 24 AT S23R. REPLACED WEB PER SRM 51-72-11.
